# SDR 20000623SH009

- Difficulty date: May 12, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Aircraft: N971SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8173
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Audio Panel
- Part number: 066011550201
- Part serial: 002980
- Condition: Intermittent
- Part time: 72 hours
- Component part number: KMA26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT''S TRANSMISSION INTERMITTENT.  KMA26 WAS NEW WHEN INSTALLED ON AIRCRAFT.  (X)
